# SDR UALA2013041002440

- Difficulty date: April 7, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 49,612 hours, 6,176 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Left Refuel Valv
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD REFUELING VALVE OPEN LIGHT REMAINS ON WITH VALVE SWITCH IN THE CLOSED POSITION.  REPLACED THE LEFT OUTBOARD REFUEL VALVE CONTROL UNIT IAW AMM.
